Follow
Mathew Francis
Mathew Francis
Indian Statistical Institute
Verified email at isichennai.res.in - Homepage
Title
Cited by
Cited by
Year
Boxicity and maximum degree
LS Chandran, MC Francis, N Sivadasan
Journal of Combinatorial Theory, Series B 98 (2), 443-445, 2008
512008
Contact representations of planar graphs with cubes
S Felsner, MC Francis
Proceedings of the twenty-seventh annual symposium on Computational geometry …, 2011
482011
Geometric representation of graphs in low dimension using axis parallel boxes
LS Chandran, MC Francis, N Sivadasan
Algorithmica 56, 129-140, 2010
342010
The maximum clique problem in multiple interval graphs
MC Francis, D Gonçalves, P Ochem
Algorithmica 71, 812-836, 2015
262015
VPG and EPG bend-numbers of Halin graphs
MC Francis, A Lahiri
Discrete Applied Mathematics 215, 95-105, 2016
252016
Chordal bipartite graphs with high boxicity
LS Chandran, MC Francis, R Mathew
Graphs and combinatorics 27, 353-362, 2011
222011
Partially polynomial kernels for set cover and test cover
M Basavaraju, MC Francis, MS Ramanujan, S Saurabh
SIAM Journal on Discrete Mathematics 30 (3), 1401-1423, 2016
192016
Forbidden structure characterization of circular-arc graphs and a certifying recognition algorithm
M Francis, P Hell, J Stacho
Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete …, 2014
182014
Uniquely restricted matchings in interval graphs
MC Francis, D Jacob, S Jana
SIAM Journal on Discrete Mathematics 32 (1), 148-172, 2018
162018
On graphs whose eternal vertex cover number and vertex cover number coincide
J Babu, LS Chandran, M Francis, V Prabhakaran, D Rajendraprasad, ...
Discrete Applied Mathematics 319, 171-182, 2022
102022
Boxicity of Halin graphs
LS Chandran, MC Francis, S Suresh
Discrete mathematics 309 (10), 3233-3237, 2009
92009
Strong chromatic index of chordless graphs
M Basavaraju, MC Francis
Journal of Graph Theory 80 (1), 58-68, 2015
82015
Segment representation of a subclass of co-planar graphs
MC Francis, J Kratochvíl, T Vyskočil
Discrete Mathematics 312 (10), 1815-1818, 2012
82012
On induced colourful paths in triangle-free graphs
J Babu, M Basavaraju, LS Chandran, MC Francis
Discrete Applied Mathematics 255, 109-116, 2019
72019
On graphs with minimal eternal vertex cover number
J Babu, LS Chandran, M Francis, V Prabhakaran, D Rajendraprasad, ...
Conference on Algorithms and Discrete Applied Mathematics, 263-273, 2019
72019
Recognition and characterization of chronological interval digraphs
S Das, M Francis, P Hell, J Huang
the electronic journal of combinatorics, P5-P5, 2013
72013
On the cubicity of interval graphs
LS Chandran, MC Francis, N Sivadasan
Graphs and combinatorics 25 (2), 169-179, 2009
72009
Extending some results on the second neighborhood conjecture
S Dara, MC Francis, D Jacob, N Narayanan
Discrete Applied Mathematics 311, 1-17, 2022
42022
Weakening Total Coloring Conjecture: Weak TCC and Hadwiger's Conjecture on Total Graphs
M Basavaraju, LS Chandran, MC Francis, A Naskar
arXiv preprint arXiv:2107.09994, 2021
42021
Blocking quadruple: a new obstruction to circular-arc graphs
M Francis, P Hell, J Stacho
SIAM Journal on Discrete Mathematics 28 (2), 631-655, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20